# SDR AALA990612

- Difficulty date: April 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7532A
- Make and model: Doug DC-9-82
- Aircraft serial: 49924
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Miswired
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, EMERGENCY EXIT LIGHT AT RIGHT AFT OVERWING EXIT INOPERATIVE.  REVERSED POLARITY OF EMERGENCY EXIT FLOOR TRACK LIGHTING.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
